# SDR SWAA2022020814261

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 120AF; ATTACH STRAP HAS SURFACE CORROSION. / ATTACH STRAP HAS NO CORROSION/ LIMITS IN SRM THEREFORE STRAP IS OUTOF LIMITS. REMOVED OUT OF LIMITS STRAP FWD CARGO STA 400AT FLOOR PANEL 120AF AND INSTALLED NEW ATTACH STRAP PART #453A1611-7 A TG # A94288 IAW AMM 25-52-10-400-801 STEP E AND DWG # 453A1600 REV -
